Prilosec (and thinning hair)
Can Prilosec cause thinning of the hair?
Most of the time, thinning of the hair is associated with poor nutrition, failure to thrive, or weight loss. Unfortunately, these are more likely to be issues with our patients (as opposed to old age in ourselves). I have never seen hair loss with Prilosec in any of my patients. The medication listing compendium we use states that hair loss is not a side effect posted for Prilosec.
Legal Disclaimer: Please take note that the CdLS Foundation’s Ask the Expert service is comprised of volunteer professionals in various areas of focus. Response times may vary and a response is not guaranteed. Answers are not considered a medical, behavioral, or educational consultation. Ask the Expert is not a substitute for the care and attention your child’s personal physician, psychologist, educational consultant, or social worker can deliver.